The Annals of Mathematical Statistics

Zero Crossing Probabilities for Gaussian Stationary Processes

G. F. Newell and M. Rosenblatt

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1306-1313.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704363

Digital Object Identifier
doi:10.1214/aoms/1177704363

Mathematical Reviews number (MathSciNet)
MR141153

Zentralblatt MATH identifier
0113.33401

JSTOR
links.jstor.org

Citation

Newell, G. F.; Rosenblatt, M. Zero Crossing Probabilities for Gaussian Stationary Processes. Ann. Math. Statist. 33 (1962), no. 4, 1306--1313. doi:10.1214/aoms/1177704363. https://projecteuclid.org/euclid.aoms/1177704363


Export citation